# SDR SWAA2021091407392

- Difficulty date: August 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LEFT WING TRAILING EDGE BELOW THE INBD EDGE OF THE #5 SPOILER; THE WAFFLE PLATE IS CRACKED. ; / [01] REMOVED AND REPLACED WAFFLE PLATE PER AMM 57-50-01; SRM 51-10-02 AND SRM 51-40-02; [02] INSPECTED WORK PERFORMED
